September  2016, 15(5): 1625-1642. doi: 10.3934/cpaa.2016005

Multiplicity of subharmonic solutions and periodic solutions of a particular type of super-quadratic Hamiltonian systems

1. 

Department of Mathematics, School of Science, Tianjin University, Tianjin 300072, China, China

Received  March 2015 Revised  August 2015 Published  July 2016

This paper considers the Hamiltonian systems with new generalized super-quadratic conditions. Using the variational principle and critical point theory, we obtain infinitely many distinct subharmonic solutions and an unbounded sequence of periodic solutions.
Citation: Xiao-Fei Zhang, Fei Guo. Multiplicity of subharmonic solutions and periodic solutions of a particular type of super-quadratic Hamiltonian systems. Communications on Pure and Applied Analysis, 2016, 15 (5) : 1625-1642. doi: 10.3934/cpaa.2016005
References:
[1]

T. Q. An and Z. Q. Wang, Periodic solutions of Hamiltonian systems with anisotropic growth, Comm. Pure Appl. Ana., 9 (2010), 1069-1082. doi: 10.3934/cpaa.2010.9.1069.

[2]

S. L. Chen and C. H. Tang, Periodic and subharmonic solutions of a class of superquadratic Hamiltonian systems, J. Math. Anal. Appl., 297 (2004), 267-284. doi: 10.1016/j.jmaa.2004.05.006.

[3]

G. H. Fei, On periodic solutions of superquadratic Hamiltonian systems, Electro. J. Differential Equations, 8 (2002), 1-12.

[4]

P. L. Felmer, Periodic solutions of "superquadratic'' Hamiltonian systems, J. Differential Equations, 102 (1993), 188-207. doi: 10.1006/jdeq.1993.1027.

[5]

P. L. Felmer and Z. Q. Wang, Multiplicity for symmetric indefinite functionals: applications to Hamiltonian systems and elliptic systems, Topol. Methods Nonlinear Anal., 12 (1998), 207-226.

[6]

C. Li and C. G. Liu, Brake subharmonic solutions of first order Hamiltonian systems, Sci. China Math., 53 (2010), 2719-2732. doi: 10.1007/s11425-010-4105-5.

[7]

C. G. Liu, Subharmonic solutions of Hamiltonian systems, Nonlinear Anal., 42 (2000), 185-198. doi: 10.1016/S0362-546X(98)00339-3.

[8]

Y. Long, Periodic solutions of perturbed super-quadratic Hamiltonian systems, Ann. Scuola Norm. Sup. Pisa. Serie IV. Vol. XVII. Fasc., 1 (1990), 35-77.

[9]

Y. Long, Periodic solutions of Hamiltonian systems with bounded forcing terms, Math. Z., 203 (1990), 453-467. doi: 10.1007/BF02570749.

[10]

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer-Verlag, New York, 1989. doi: 10.1007/978-1-4757-2061-7.

[11]

P. H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 31 (1978), 157-184.

[12]

P. H. Rabinowitz, On subhamonic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 33 (1980), 609-633. doi: 10.1002/cpa.3160330504.

[13]

P. H. Rabinowitz, Periodic solutions of large norm of Hamiltonian systems, J. Differential Equations, 50 (1986), 33-48. doi: 10.1016/0022-0396(83)90083-9.

[14]

P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Reg. Conf. Ser. Math. 65, American Mathematical Society, Providence, 1986. doi: 10.1090/cbms/065.

[15]

C. H. Tang, Existence and multiplicity of periodic solutions for nonautonomous second order systems, Nonlinear Anal., 32 (1998), 299-304. doi: 10.1016/S0362-546X(97)00493-8.

[16]

X. J. Xu, Periodic solutions for non-autonomous Hamiltonian systems possessing super-quardratic potentials, Nonlinear Anal., 51 (2002), 941-955. doi: 10.1016/S0362-546X(01)00870-7.

[17]

Q. Y. Zhang and C. G. Liu, Infinitely many periodic solutions for second order Hamiltonian systems, J. Differential Equations, 251 (2011), 816-833. doi: 10.1016/j.jde.2011.05.021.

[18]

X. F. Zhang and F. Guo, Existence of periodic solutions of a particular type of super-quadratic Hamiltonian systems, J. Math. Anal. Appl., 421 (2015), 1587-1602. doi: 10.1016/j.jmaa.2014.08.006.

[19]

W. Zou and S. Li, Infinitely many solutions for Hamiltonian systems, J. Differential Equations, 186 (2002), 141-164. doi: 10.1016/S0022-0396(02)00005-0.

show all references

References:
[1]

T. Q. An and Z. Q. Wang, Periodic solutions of Hamiltonian systems with anisotropic growth, Comm. Pure Appl. Ana., 9 (2010), 1069-1082. doi: 10.3934/cpaa.2010.9.1069.

[2]

S. L. Chen and C. H. Tang, Periodic and subharmonic solutions of a class of superquadratic Hamiltonian systems, J. Math. Anal. Appl., 297 (2004), 267-284. doi: 10.1016/j.jmaa.2004.05.006.

[3]

G. H. Fei, On periodic solutions of superquadratic Hamiltonian systems, Electro. J. Differential Equations, 8 (2002), 1-12.

[4]

P. L. Felmer, Periodic solutions of "superquadratic'' Hamiltonian systems, J. Differential Equations, 102 (1993), 188-207. doi: 10.1006/jdeq.1993.1027.

[5]

P. L. Felmer and Z. Q. Wang, Multiplicity for symmetric indefinite functionals: applications to Hamiltonian systems and elliptic systems, Topol. Methods Nonlinear Anal., 12 (1998), 207-226.

[6]

C. Li and C. G. Liu, Brake subharmonic solutions of first order Hamiltonian systems, Sci. China Math., 53 (2010), 2719-2732. doi: 10.1007/s11425-010-4105-5.

[7]

C. G. Liu, Subharmonic solutions of Hamiltonian systems, Nonlinear Anal., 42 (2000), 185-198. doi: 10.1016/S0362-546X(98)00339-3.

[8]

Y. Long, Periodic solutions of perturbed super-quadratic Hamiltonian systems, Ann. Scuola Norm. Sup. Pisa. Serie IV. Vol. XVII. Fasc., 1 (1990), 35-77.

[9]

Y. Long, Periodic solutions of Hamiltonian systems with bounded forcing terms, Math. Z., 203 (1990), 453-467. doi: 10.1007/BF02570749.

[10]

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer-Verlag, New York, 1989. doi: 10.1007/978-1-4757-2061-7.

[11]

P. H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 31 (1978), 157-184.

[12]

P. H. Rabinowitz, On subhamonic solutions of Hamiltonian systems, Comm. Pure Appl. Math., 33 (1980), 609-633. doi: 10.1002/cpa.3160330504.

[13]

P. H. Rabinowitz, Periodic solutions of large norm of Hamiltonian systems, J. Differential Equations, 50 (1986), 33-48. doi: 10.1016/0022-0396(83)90083-9.

[14]

P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Reg. Conf. Ser. Math. 65, American Mathematical Society, Providence, 1986. doi: 10.1090/cbms/065.

[15]

C. H. Tang, Existence and multiplicity of periodic solutions for nonautonomous second order systems, Nonlinear Anal., 32 (1998), 299-304. doi: 10.1016/S0362-546X(97)00493-8.

[16]

X. J. Xu, Periodic solutions for non-autonomous Hamiltonian systems possessing super-quardratic potentials, Nonlinear Anal., 51 (2002), 941-955. doi: 10.1016/S0362-546X(01)00870-7.

[17]

Q. Y. Zhang and C. G. Liu, Infinitely many periodic solutions for second order Hamiltonian systems, J. Differential Equations, 251 (2011), 816-833. doi: 10.1016/j.jde.2011.05.021.

[18]

X. F. Zhang and F. Guo, Existence of periodic solutions of a particular type of super-quadratic Hamiltonian systems, J. Math. Anal. Appl., 421 (2015), 1587-1602. doi: 10.1016/j.jmaa.2014.08.006.

[19]

W. Zou and S. Li, Infinitely many solutions for Hamiltonian systems, J. Differential Equations, 186 (2002), 141-164. doi: 10.1016/S0022-0396(02)00005-0.

[1]

Xiangjin Xu. Multiple solutions of super-quadratic second order dynamical systems. Conference Publications, 2003, 2003 (Special) : 926-934. doi: 10.3934/proc.2003.2003.926

[2]

Qinqin Zhang. Homoclinic orbits for discrete Hamiltonian systems with local super-quadratic conditions. Communications on Pure and Applied Analysis, 2019, 18 (1) : 425-434. doi: 10.3934/cpaa.2019021

[3]

Norimichi Hirano, Zhi-Qiang Wang. Subharmonic solutions for second order Hamiltonian systems. Discrete and Continuous Dynamical Systems, 1998, 4 (3) : 467-474. doi: 10.3934/dcds.1998.4.467

[4]

Chungen Liu, Xiaofei Zhang. Subharmonic solutions and minimal periodic solutions of first-order Hamiltonian systems with anisotropic growth. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1559-1574. doi: 10.3934/dcds.2017064

[5]

Alain Bensoussan, Jens Frehse. On diagonal elliptic and parabolic systems with super-quadratic Hamiltonians. Communications on Pure and Applied Analysis, 2009, 8 (1) : 83-94. doi: 10.3934/cpaa.2009.8.83

[6]

Fanfan Chen, Dingbian Qian, Xiying Sun, Yinyin Wu. Subharmonic solutions of bounded coupled Hamiltonian systems with sublinear growth. Communications on Pure and Applied Analysis, 2022, 21 (1) : 337-354. doi: 10.3934/cpaa.2021180

[7]

Yan Liu, Fei Guo. Multiplicity of periodic solutions for second-order perturbed Hamiltonian systems with local superquadratic conditions. Communications on Pure and Applied Analysis, , () : -. doi: 10.3934/cpaa.2022098

[8]

Yuxiang Zhang, Shiwang Ma. Some existence results on periodic and subharmonic solutions of ordinary $P$-Laplacian systems. Discrete and Continuous Dynamical Systems - B, 2009, 12 (1) : 251-260. doi: 10.3934/dcdsb.2009.12.251

[9]

Xingyong Zhang, Xianhua Tang. Some united existence results of periodic solutions for non-quadratic second order Hamiltonian systems. Communications on Pure and Applied Analysis, 2014, 13 (1) : 75-95. doi: 10.3934/cpaa.2014.13.75

[10]

Anouar Bahrouni, Marek Izydorek, Joanna Janczewska. Subharmonic solutions for a class of Lagrangian systems. Discrete and Continuous Dynamical Systems - S, 2019, 12 (7) : 1841-1850. doi: 10.3934/dcdss.2019121

[11]

Matteo Petrera, Yuri B. Suris. Geometry of the Kahan discretizations of planar quadratic Hamiltonian systems. Ⅱ. Systems with a linear Poisson tensor. Journal of Computational Dynamics, 2019, 6 (2) : 401-408. doi: 10.3934/jcd.2019020

[12]

Tianqing An, Zhi-Qiang Wang. Periodic solutions of Hamiltonian systems with anisotropic growth. Communications on Pure and Applied Analysis, 2010, 9 (4) : 1069-1082. doi: 10.3934/cpaa.2010.9.1069

[13]

Alessandro Fonda, Andrea Sfecci. Multiple periodic solutions of Hamiltonian systems confined in a box. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1425-1436. doi: 10.3934/dcds.2017059

[14]

Zhibo Cheng, Jingli Ren. Periodic and subharmonic solutions for duffing equation with a singularity. Discrete and Continuous Dynamical Systems, 2012, 32 (5) : 1557-1574. doi: 10.3934/dcds.2012.32.1557

[15]

Anna Capietto, Walter Dambrosio, Tiantian Ma, Zaihong Wang. Unbounded solutions and periodic solutions of perturbed isochronous Hamiltonian systems at resonance. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 1835-1856. doi: 10.3934/dcds.2013.33.1835

[16]

Klemens Fellner, Evangelos Latos, Takashi Suzuki. Global classical solutions for mass-conserving, (super)-quadratic reaction-diffusion systems in three and higher space dimensions. Discrete and Continuous Dynamical Systems - B, 2016, 21 (10) : 3441-3462. doi: 10.3934/dcdsb.2016106

[17]

Jianshe Yu, Honghua Bin, Zhiming Guo. Periodic solutions for discrete convex Hamiltonian systems via Clarke duality. Discrete and Continuous Dynamical Systems, 2006, 15 (3) : 939-950. doi: 10.3934/dcds.2006.15.939

[18]

Pietro-Luciano Buono, Daniel C. Offin. Instability criterion for periodic solutions with spatio-temporal symmetries in Hamiltonian systems. Journal of Geometric Mechanics, 2017, 9 (4) : 439-457. doi: 10.3934/jgm.2017017

[19]

Mitsuru Shibayama. Periodic solutions for a prescribed-energy problem of singular Hamiltonian systems. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2705-2715. doi: 10.3934/dcds.2017116

[20]

Shiwang Ma. Nontrivial periodic solutions for asymptotically linear hamiltonian systems at resonance. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2361-2380. doi: 10.3934/cpaa.2013.12.2361

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (166)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]